# SDR CALA2013090591028

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 89,937 hours, 14,305 cycles
- Engine: Pwa PW4060
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIGTAIL NR 52 INOPERATIVE.  SECURED PIGTAIL NR 52, OPERATIONS CHECKED NORMAL.
